# SDR UIEA2021022200391

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,116 hours, 21,130 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB RT ENG A/I VALVE WOULD NOT OPEN.  PERFORMED FIM 30-21TASK 806.  FOUND A/I CONTROL TO CHECK OK.  VERIFIED A/I VALVE POSITION OF NR 2 ENGINE AND PERFORMED VALVE OPS CHECK IAW AMM 30-21-03 AND 36-11-09.  OPS CHECK GOOD AT THIS TIME.
